# SDR HALA20231003214

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 16,561 hours, 3,758 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,008 hours, 2,437 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING PDC, FOUND OIL COMING FROM #1 ENGINE INLET CONE. REMOVED AND REPLACED FAN SHAFT COVER O-RING PER AMM 72-15-00-960-801-A. LEAK CHECK GOOD. OK FOR SERVICE.
